MathSciNet Relay Station
MathSciNet bibliographic data
MR660590 (84a:10034) 10F20 (10F35)
Alniaçik, K. On $U\sb{m}$-numbers. Proc. Amer. Math. Soc. 85 (1982), no. 4, 499–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement